# SDR CA961120007

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 206005
- Condition: Erratic
- Location: Bypass Valve
- Part time: 484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BYPASS FUEL FLOW WAS FOUND TO BE ERRATIC. BYPASS VALVE CHANGED.
